# SDR UALA2009100603138

- Difficulty date: October 5, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 50,596 hours, 18,256 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 381
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F-REPORTS EMERGENCY EXIT LIGHTS ON DOOR 1L, EMERGENCY LIGHTS TEST FAILURE MSG WAS "EPSU UNIT FWD L".  REPLACED EPSU AT DOOR 1L.  EMERGENCY LIGHTS NOW TEST OKAY.
